# SDR SWAA2023032004041

- Difficulty date: February 16, 2023
- Submitted: March 20, 2023
- Operation: Air carrier
- Aircraft: N278WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36441
- Aircraft time: 52,434 hours, 31,459 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Intercostal
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB -INTERCOSTAL BTW BS 280 TO BS 294.5 RBL 5 WL 208 AT FWD GALLEY AREA 2023-127563<[01] REPLACED WEB -INTERCOSTAL BTW BS 280 TO BS 294.5 RBL 5 WL 208 AT FWD GALLEY AREA IAW B737-700 SRM 51-40-02 AND DWG 141A5400 SHEET:20 REV:-SEE INDIVIDUAL SIGN-OFF BELOW;[02] REPLACED WEB -INTERCOSTAL BTW BS 280 TO BS 294.5 RBL 5 WL 208 AT FWD GALLEY AREA IAW B737-700 SRM 51-40-02 AND DWG 141A5400 SHEET:20 REV:- RII; SEE INDIVIDUAL SIGN-OFF BELOW
